# SDR 407916019

- Difficulty date: July 14, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N935H
- Make and model: Raythn HAWKER800
- Aircraft serial: 258225
- Aircraft time: 5,832 hours, 3,729 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Component: Elevator, Raythn
- Component part number: 25TE4135
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR - INBOARD LEADING EDGE SKIN HAS EXCESSIVE CORROSION.
